Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

An unsolvable equation


Author: P. R. Garabedian
Journal: Proc. Amer. Math. Soc. 25 (1970), 207-208
MSC: Primary 35.01
DOI: https://doi.org/10.1090/S0002-9939-1970-0252809-6
MathSciNet review: 0252809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A linear partial differential equation that is not solvable is obtained by a very simple transformation of the Cauchy-Riemann equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.01

Retrieve articles in all journals with MSC: 35.01


Additional Information

Keywords: Unsolvable equation, odd part, complex variable, Schwarz principle of reflection
Article copyright: © Copyright 1970 American Mathematical Society